Homeopathy and Health Forum
Panic due to homepathy drugsHi.
I have a painful experience of homeopathy.I want to be sure.
2 years ago I tried some homeopathy medication(because of my nightmares) by a specialist but after a while I started to feel bad about new symptoms (like hair fall).
I feared and after months I visit new Dr. and this time a had panic because of my new symptoms and new one gave me something that got worse.
The new life was fearful. For 2 years, I've used Citaloperam.
and I don't know whats the problem. I visited some Dr's but I still have that problem.
Please help me if you have any idea.
mehrdat on 2017-11-28
This thread continues beneath the following ad.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.